兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 286) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Single coronoid systems with an anti-forcing edge 期刊论文
DISCRETE APPLIED MATHEMATICS, 2017, 卷号: 233, 期号: 2, 页码: 94-103
Authors:  Liang, XD;  Zhang, HP;  Zhang, HP (reprint author), Xinjiang Univ, Coll Math & Syst Sci, Urumqi 830046, Xinjiang, Peoples R China.;  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:10/0  |  Submitted Time:2018/09/28
Hexagonal system  Coronoid system  Perfect matching  Anti-forcing edge  
On the maximum forcing and anti-forcing numbers of (4,6)-fullerenes 期刊论文
DISCRETE APPLIED MATHEMATICS, 2017, 卷号: 233, 期号: 2, 页码: 187-194
Authors:  Shi, LJ;  Wang, HW;  Zhang, HP;  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:10/0  |  Submitted Time:2018/09/28
(4,6)-fullerene  Perfect matching  Forcing number  Anti-forcing number  
Matching preclusion and conditional edge-fault Hamiltonicity of binary de Bruijn graphs 期刊论文
DISCRETE APPLIED MATHEMATICS, 2017, 卷号: 233, 期号: 2, 页码: 104-117
Authors:  Lin, RZ;  Zhang, HP;  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:10/0  |  Submitted Time:2018/09/28
Binary de Bruijn graph  Edge-fault Hamiltonicity  Perfect matching  Matching preclusion set  
Sharp well-posedness of the Cauchy problem for a generalized Ostrovsky equation with positive dispersion 期刊论文
BOUNDARY VALUE PROBLEMS, 2017, 期号: 1
Authors:  Wang, JF;  Wang, ZM;  Wang, JF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:10/0  |  Submitted Time:2018/09/28
generalized Ostrovsky equation with positive dispersion  Cauchy problem  sharp well-posedness  
Well-posedness and attractors for a super-cubic weakly damped wave equation with H-1 source term 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 2, 页码: 8718-8748
Authors:  Liu, CC;  Meng, FJ;  Sun, CY;  Sun, CY (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:6/0  |  Submitted Time:2018/09/28
Wave equation  Sup-cubic  Strichartz estimate  Attractor  
A PREY-PREDATOR MODEL WITH A FREE BOUNDARY AND SIGN-CHANGING COEFFICIENT IN TIME-PERIODIC ENVIRONMENT 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 4, 页码: 3295-3316
Authors:  Zhao, M;  Li, WT;  Cao, JF;  Zhao, M (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:6/0  |  Submitted Time:2018/09/28
Prey-predator model  time-periodic environment  free boundary problem  spreading and vanishing  
Two New Dai-Liao-Type Conjugate Gradient Methods for Unconstrained Optimization Problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017, 卷号: 175, 期号: 2, 页码: 502-509
Authors:  Zheng, YT;  Zheng, B;  Zheng, B (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:7/0  |  Submitted Time:2018/09/28
Unconstrained optimization  Dai-Liao-type methods  Strong convergence  Global convergence  Strong Wolfe line search  
时间分数阶扩散方程和扩散波方程源项辨识 学位论文
硕士, 兰州: 兰州大学, 2017
Authors:  燕雄斌
???itemlist.button.customize.love???  |  View/Download:5/0  |  Submitted Time:2019/01/18
反演空间源项  Tikhonov正则化  唯一性  共轭梯度算法  最佳摄动算法  
IMPULSIVE FRACTIONAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH A WEAKLY CONTINUOUS NONLINEARITY 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 期号: 4
Authors:  Wang, YJ;  Gao, FS;  Kloeden, P;  Wang, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:8/0  |  Submitted Time:2018/09/28
Impulsive fractional delay differential equation  global solution  Caputo fractional time derivative  
EXISTENCE OF ATTRACTORS FOR THE NON-AUTONOMOUS BERGER EQUATION WITH NONLINEAR DAMPING 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2017
Authors:  Yang, L;  Wang, X;  Yang, L (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.;  Yang, L (reprint author), Key Lab Appl Math & Complex Syst, Lanzhou, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:5/0  |  Submitted Time:2018/09/28
Uniform attractor  Berger equation  nonlinear damping